# SDR JJBA20251120081

- Difficulty date: October 24, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH MOP SILL AT FR 26, STR 16L, HAS CORROSION. LH MOP SILL AT FR 24 HAS CORROSION AT FWD END. REMOVED AND REPLACED LH MOP SILL AT FR26
